# SDR YYFA20121105001

- Difficulty date: November 5, 2012
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 41,526 hours, 34,388 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Amplifier
- Condition: Out Of Adjust
- Location: Interphone
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

P/A INTERPHONE VOLUME LOW: ADJUSTED VOLUME ON PA AMPLIFIER, OPS GOOD.
